# SDR SWAA2021060390582

- Difficulty date: June 8, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO AFT BULKHEAD SIDEWALL CIRCUMFERENTIAL SUPPORT CORRODED AT RBL24. / REMOVED OLD CIRCUMFERENTIAL SUPPORT AFT FWD CARGO BULKHEAD AFT SIDEWALL RBL 24 AND REPLACED WITH NEW SUPPORT AS REQUIRED REF# B737 SRM 51-40-02-0G-0 ALSO SRM 53-00-53-1A-2 (RBL 24 STA 500D)
